# SDR PAI52007S4573

- Difficulty date: May 15, 2007
- Submitted: May 16, 2007
- Operation: General aviation
- Aircraft: N507EB
- Make and model: Beech B300
- Aircraft serial: FL81
- Aircraft time: 5,010 hours, 5,013 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 00011013333
- Part serial: NONE
- Condition: Cracked
- Location: Wing
- Part time: 5,010 hours, 5,013 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PHASE 2 INSPECTION NOTED AN 8 INCH LONG SPANWISE CRACK ON LOWER SURFACE OF WING LEADING EDGE SKIN P/N 000-110133-33.  ALSO FOUND CHANNEL P/N 101-910119-147 INSIDE THE ABOVE MENTIONED SKIN BROKEN IN TWO.  REPLACED BOTH PARTS WITH NEW PARTS FROM BEECH.
